International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1995 / Article

Open Access

Volume 18 |Article ID 752104 | https://doi.org/10.1155/S0161171295000834

Richard Alan Gillman, "Homomorphism and sigma polynomials", International Journal of Mathematics and Mathematical Sciences, vol. 18, Article ID 752104, 6 pages, 1995. https://doi.org/10.1155/S0161171295000834

Homomorphism and sigma polynomials

Received04 Oct 1993
Revised16 Feb 1995

Abstract

By establishing a connection between the sigma polynomial and the homomorphism polynomial, many of the proofs for computing the sigma polynmial are simplified, the homomorphism polynomial can be identified for several new classes of graphs, and progress can be made on identifying homomorphism polynomials.

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views71
Downloads357
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.